# SDR UALA2013071504950

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,628 hours, 13,770 cycles
- Engine: Pwa PW4060
- System (JASC): 3800 · Water and Waste System
- Part: Drain Line
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT GALLEY DRAIN LINE BROKEN, AFT LEFT GALLEY WATER SUPPLY INOPERATIVE.
